RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 1, Pages 65–94 (Mi izv3173)  

On the theory of nonuniform Markov chains

Yu. V. Linnik


Full text: PDF file (2340 kB)

Bibliographic databases:

Citation: Yu. V. Linnik, “On the theory of nonuniform Markov chains”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949), 65–94

Citation in format AMSBIB
\Bibitem{Lin49}
\by Yu.~V.~Linnik
\paper On the theory of nonuniform Markov chains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 1
\pages 65--94
\mathnet{http://mi.mathnet.ru/izv3173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29121}
\zmath{https://zbmath.org/?q=an:0045.40203|0041.45402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3173
  • http://mi.mathnet.ru/eng/izv/v13/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:372
    Full text:163
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019